# SDR UALA2013031401514

- Difficulty date: March 13, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 64,898 hours, 23,641 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMING LEVER SEEM SPONGY.  ALL ARMING INDICATIONS APPEAR NORMAL.  CLEANED GIRT BAR CATCHES AND GIRT BAR ENDS OF EXCESSIVE DEBRIS.  CLOSED AND ARMED ALL ENTRY DOOR AND PRESSURIZED ACFT UP TO 2.1 PSI.  NO ECAM MESSAGES NOTED.
